Hi When I recently picked up my prescription they gave me a different box of needles which were the same thickness 8mm as my novafine but a lot longer. The issue is when I remove the needle a big lump appears and then a black bruise. I always change my injection sites but I am very worried about this. any advice as to what is causing it and what I should do? My hba1c is really not good and I am stressing about this. I am due to go to the hospital next week so I will mention to them. Many thanks for reading Sent from the Diabetes Forum App Hello Scarlett . Do you mean the new needles are 'longer' in length ? How do you do your injections ? as in just wack the needle quickly into your skin ? Or do you go in at a 90 degrees angle into a skin fold made by your fingers ? I use the skin fold as my own DSN explained to me it bruises 'less' this way . When I was quickly wacking the needle in - it nearly always bruised me . My DSN told me with some people it can bruise them others however are fine with using this way/style . It appears it is a personal thing with each person perhaps If you are stressing over this - yes 'do' mention this to them at the hospital next week. :thumbup: To be getting stressed over this cant be good for you . Hope this can help . Anna .